The real linear resolvent and cosolvent operators

Research output: Contribution to journalArticleScientificpeer-review

Standard

The real linear resolvent and cosolvent operators. / Huhtanen, Marko; Nevanlinna, Olavi.

In: JOURNAL OF OPERATOR THEORY, Vol. 58, No. 2, 2007, p. 229-250.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{97d1e757981e4eb8bbba82e83b74c5f3,
title = "The real linear resolvent and cosolvent operators",
author = "Marko Huhtanen and Olavi Nevanlinna",
year = "2007",
language = "English",
volume = "58",
pages = "229--250",
journal = "JOURNAL OF OPERATOR THEORY",
issn = "0379-4024",
publisher = "Theta Foundation",
number = "2",

}

RIS - Download

TY - JOUR

T1 - The real linear resolvent and cosolvent operators

AU - Huhtanen, Marko

AU - Nevanlinna, Olavi

PY - 2007

Y1 - 2007

M3 - Article

VL - 58

SP - 229

EP - 250

JO - JOURNAL OF OPERATOR THEORY

JF - JOURNAL OF OPERATOR THEORY

SN - 0379-4024

IS - 2

ER -

ID: 3393358